# SDR CA071105002

- Difficulty date: November 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9433772104
- Condition: Failed
- Location: Lt Main Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TRYING TO INSTALL THE NEW LINE IT WOULD BIND UP HALF WAY ON,   HAD 2 NEW HOSES AND WHEN WE TRIED THE OTHER HOSE IT WENT ON WITH NO PROBLEMS, SUSPECT THREADS ON  B-NUT FITTING ON NEW HOSE. (TC NR 20071105002)
